# SDR SWAA2021070203799

- Difficulty date: July 26, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 21,036 hours, 9,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. RH TRANSITION ANGLE HAS CORROSION ON ANGLE AND AROUND FASTENER HOLES FROM STA 500A THRU 500C / TRANSITION ANGLE FROM STA.500A TO 500I TO BE REPLACED ON DEFECT # D170458
